# SDR DL757950524

- Difficulty date: January 11, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635DL
- Make and model: Boeing 757232
- Aircraft serial: 23762
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4003178A
- Condition: Delaminated
- Location: Nr 9 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 9 LE SLAT, TRAILING EDGE WAS FOUND TO BE DELAMINATED WEDGE WAS REPLACED DURING SHOP 38O VISIT PER SRM 57-43-02 AND AD 90-23-06.
